Announcement

Collapse
No announcement yet.

my Uro doesn't take me seriously?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • kadi
    replied
    I don't think you should try to guess what this is (though that's the first thing we all want to do when something's wrong!). Your situation really needs to be looked at carefully by your primary care doctor, who knows you, your history & can order tests...
    Sending a hug & wishing you better days soon,

    Leave a comment:


  • too_young
    replied
    I have finally stopped with the diarrhea and vomiting now im stuck between diarrhea and constipation and just the feeling of having to vomit
    I am still passing tissue and blood in my urine- the blood is it not very bright it looks like older blood should I be worried that I have irritable bowel syndrome??

    Leave a comment:


  • dyno
    replied
    I agree with Donna that this needs to be evaluated further.

    Leave a comment:


  • Cassaundra
    replied
    Non-steroidal anti-inflammatories, such as ibuprofen, can cause stomach ulcers and bleeding. Read the warning labels on the bottles. Tylenol and other tylenol based narcotics, such as vicodin,etc, can cause liver issues as well. This is why this is important not to just rely on pain relievers to help relieve pain.

    I would go to your PCP and get treatment or bck to the ER. Find a new uro. Good luck and feel better.

    Leave a comment:


  • ICNDonna
    replied
    Do you have a primary care physician? If so, I think you should make an appointment ASAP --- he/she should be able to refer you appropriately for testing to find out what's going on with you.

    Donna

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Originally posted by too_young View Post

    I saw my Uro yesterday and told him that every time I urinate theres blood and it looks like I'm passing tissue? And he said that he wasn't worried about that right now. Also almost every time I eat something I vomit or get diarrhea.

    Somebody please
    I cannot believe that your Uro would be so irresponsible and unprofessional. That makes me so angry! You HAVE to go back to the E.R as the bleeding is serious and it sounds to me as though you are passing blood clots. The ER docs will take this seriously, even if your Uro did not. They will test your urine and provide you with treatment - probably antibiotics and maybe an anti-inflammatory drug. Make sure to go with a parent or friend who can hold your hand and support you. I know because the same thing happenned to me. Please let us know how you get on, okay?

    Jem x

    Leave a comment:


  • KatieB
    replied
    You may need a new uro and a new gastro. I have the same problems (minus the upper abdomen pain) and my gastro has helped me so much with the vomiting. The diarrhea is a different story and I'm still having problems with that. But one of your doctors should be seeing the seriousness of your condition. You can become very I'll from vomiting and diarrhea because of electrolyte loss. Please be careful and look for a doctor who's going to believe you and take you seriously!

    Leave a comment:


  • too_young
    started a topic my Uro doesn't take me seriously?

    my Uro doesn't take me seriously?

    Just a few days ago I was in the ER because i had such pain in the center of my chest just below my ribs. My Uro thought I had gallstones and I was waiting on a call back to do an ultrasound they never called and when i was in the ER they said my gallbladder was fine and that I had to see a GI doctor because I pretty much caused my own Gastritis? Every doctor told me ibuprofen was best for me to take because I was always taking other strong pain meds now I'm feeling really awful.

    I saw my Uro yesterday and told him that every time I urinate theres blood and it looks like I'm passing tissue? And he said that he wasn't worried about that right now. Also almost every time I eat something I vomit or get diarrhea.

    Somebody please
Working...
X